# SDR GTIA2021062135817

- Difficulty date: June 23, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N618NK
- Make and model: Airbus A320-232
- Aircraft serial: 5458
- Aircraft time: 30,666 hours, 13,967 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Setscrew
- Condition: Stripped
- Location: Aft Megaphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND SET SCREWS ON THE AFT MEGAPHONE SEVERELY STRIPPED WHILE WORKING TASK CARD 256551-01-1.-REMOVED AND REPLACED MEGAPHONE IAW AMM 25-65-51. OPS CHKS GOOD.
